# SDR UIEA2018071601492

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T21024265
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT SHEAR TIE ON FRAME STA (BILGE AREA) BETWEEN S34L AND S35L HAS CORROSION. REMOVED AND REPLACED SHEAR TIE AT BILGE AREA FRAME STA 654 BETWEEN S34L AND S35L PER SRM 51-40-05-06-0.
